EBD Group is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Greg B. Scott

Rapid change: Good times for pharma?

ChinaBio® Group

Brian Yang

Creating an innovative global pharma company in China

Informa

May 31
Show Filter
08:00 - 18:00 600 mins
Main agenda
Registration and Continental Breakfast
more

Zhuhai Hall (Conference Center 4F),  Foyer

8am - 9am: Breakfast is served. 

Exhibit Area - Zhuhai Hall

09:00 - 09:30 30 mins
Main agenda
Welcome Remarks
  • Speaker Susanna Ling - Director, Business and Program Development, EBD Group
  • Speaker Greg B. Scott - Founder and Chairman, ChinaBio® Group
  • Speaker Xiangfeng Lu - Deputy Mayor and Member of Leading Party Group, Zhuhai Municipal Government
  • Speaker Huabing Yang - Secretary of the Regional Party Committee, Jinwan District and Zhuhai Aviation Industry Park
more
09:30 - 10:30 60 mins
Main agenda
Rapid change: Good times for pharma?
  • Moderator Greg B. Scott - Founder and Chairman, ChinaBio® Group
  • Speaker Zhengqing Li, PhD - VP and Head of China Development, MSD
  • Speaker Matthieu Merlin - VP, Business Development, Sanofi, Asia
  • Speaker Mark Noguchi, MBA - VP and Global Head, Alliance and Asset Management, Roche Partnering
  • Speaker Xianghong Shao, MD - Director, Business Development and Head, Alliance Management and GEP Business Planning, Pfizer China
more

Keynote/Plenary Hall

Everything in China seems to be on the fast track. This is especially true in the pharma industry, where new announcements affecting regulations, pricing, and reimbursement are occurring on nearly a daily basis. Many of these changes are being welcomed by the industry as a sign that China is anxious to open up its market and provide better therapeutics to its population. But even good change can present challenges, especially if the implementation is unclear. How are Western pharma companies reacting to these changes? Is it going to be easier and faster to gain approval for Western drugs in China? Will this stimulate or impede local R&D and partnering activity? Find out from these pharma executives what the rapidly evolving environment means to them, and how they are incorporating these changes into their drug development strategy for China.

10:30 - 11:00 30 mins
Main agenda
Networking Break
more

Exhibit Area - Zhuhai Hall

10:30 - 18:00 450 mins
Main agenda
Company Presentations
more

Company Presentations Room

10:30 - 18:00 450 mins
Main agenda
One-to-one Meetings
more

Partnering Rooms - Zhuhai Hall & Foyer

11:00 - 12:00 60 mins
Main agenda
Creating an innovative global pharma company in China
  • Moderator Brian Yang - Senior Editor, APAC, Informa
  • Speaker Daotian Fu, PhD - General Manager, Livzon Mabpharm
  • Speaker Stephan Lensky, PhD - Chief Business Officer and Chief Operating Officer, EpimAb Biotherapeutics
  • Speaker Liang Schweizer, PhD - Co-Founder and CSO, Harbour Biomed
  • Speaker Zhengying Zhu, MD, PhD - Deputy General Manager and Chief Medical Officer, Luoxin Pharmaceutical
more

Panels/Workshops Hall

China can be a great place to launch a company developing novel drugs for the global market—VC funding, government support and experienced talent are all readily available here. But there are challenges, too. Hear why these companies all decided to estalish their innovation centers here in China, and learn what obstacles they have faced and how they overcame them.

12:00 - 13:30 90 mins
Main agenda
Luncheon
more

Zhuhai Hall – Behind Exhibit Area

13:30 - 14:30 60 mins
Main agenda
Leveraging partners worldwide to build a global pharmaceutical company
  • Moderator Janet Xiao - Partner, Morrison & Foerster
  • Speaker Charles Chon, CFA - Partner and Managing Director, Ally Bridge Group
  • Speaker Thomas Chou, JD - Partner, Morrison & Foerster
  • Speaker Henry Ji, PhD - President and CEO, Sorrento Therapeutics
  • Speaker Alvin Syh - General Manager, Buchang Asset Management; Managing Partner, HT Investment
more

Panels/Workshops Hall

Strong licensing, partnership, and acquisition deals between China and the US are helping to drive growth of pharmaceutical and biotech companies in these countries. While pharmaceutical companies are leveraging such deals to position themselves in the worldwide market, investors are serving as a bridge for companies on both sides of the border to maximize growth potential. In this session, we will discuss how this strategy is being employed and will look closely at onshore and offshore deal structures as a means of driving global success.

14:30 - 15:30 60 mins
Main agenda
Accessing US capital markets
  • Moderator Yash A. Rana, JD - Asia Chair, Goodwin
  • Speaker Miron Lila - VP, Asia Healthcare Investment Banking Team, Citigroup
  • Speaker Maggie Liu - Head of Operations, BeiGene
  • Speaker Qing Nian, JD - Partner, Technology and Life Sciences Group, Goodwin
  • Speaker Henry Yim - Partner, Ernst & Young
  • Speaker Jerry Zhang, MBA - Executive Director, Finance, BeiGene
more

Panels/Workshops Hall

Non-US companies have long considered the US capital markets as a unique and important source of financing. Particularly for biotechnology and medical devices companies, the US market remains one of the most robust and deepest markets in the world with the most sophisticated investors who are willing to invest in the right companies. This panel will discuss market trends, explore critical legal and accounting considerations and share real life experiences.

15:30 - 16:00 30 mins
Main agenda
Networking Break
more

Exhibit Area - Zhuhai Hall

16:00 - 17:00 60 mins
Main agenda
Shifting regulatory policies: Will this drive a boom in biologics drug development in China?
  • Moderator Greg B. Scott - Founder and Chairman, ChinaBio® Group
  • Speaker Morris Rosenberg, PhD - CEO, Ardeagen
  • Speaker DQ Wang, PhD - VP, Formulation, Fill and Finish, WuXi Biologics
  • Speaker Scott Wheelwright, PhD - Co-Founder, Complya Asia Co., Ltd.
more

Panels/Workshops Hall

In the last 18 months there have been more significant regulatory changes in China than in the last 10 years. The State Council published Document 44 in August 2015, and a steady stream of changes have been coming ever since. Just this April, there were two significant announcements affecting both foreign and domestic companies. First, biopharma companies can, for the first time, utilize CMOs to manufacture biologic drugs for the China market. This could save pharma companies 100s of millions dollars, and stimulate the CMO industry in China. Second, clinical data from outside China can now be used directly to gain approval in China, without repeating trials in China. This should speed the approval process in China by years. These changes are projected to make bringing innovative drugs to China much easier—but will they? How will they be implemented? Will regulations change again? Many questions remain, as companies attempt to position themselves to take advantage of these changes.

18:30 - 21:00 150 mins
Main agenda
Gala Reception
more

Chimelong Hengqin Bay Hotel, Zhuhai

Join us at the fabulous Hengqin Bay Hotel, one of the top resort hotels in Southern China. The reception will be held in a beautiful outdoor area surrounding a pool with live dolphins (weather permitting). Please join us for a spectacular evening of wine, food and... dolphins!

18:00–18:30: Shuttle buses directly from Sheraton Hotel to gala reception

21:00–21:30: Shuttle buses will transport guests from gala reception to Sheraton Hotel